MAUDE Adverse Event Report: SHINCHANG MEDICAL CO., LTD MCKESSON BRANDS; CATHETER, IV 24GX3/4"

SHINCHANG MEDICAL CO., LTD MCKESSON BRANDS; CATHETER, IV 24GX3/4"
Catalog Number 6049
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Other
Event or Problem Description
It was reported by the customer that after accessing the patient and flushing the catheter, leakage occurs from the base of the hub.No information was received regarding any serious injury as a result of the product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, IV 24GX3/4"
Manufacturer (Section D)
SHINCHANG MEDICAL CO., LTD
#320 gongdan-dong gumi-shi
gyeongsangbuk-do, 730-0 30
KS  730-030
MDR Report Key22977231
Report Number1451040-2025-00083
Device Sequence Number18377119
Product Code QOI
UDI-Device Identifier10612479212593
UDI-Public10612479212593
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2026
Report Date (Section F) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6049
Device Lot NumberKSN2409
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/18/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/05/2025